The Annals of Mathematical Statistics

Sequential Tests of Statistical Hypotheses

A. Wald

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 16, Number 2 (1945), 117-186.

Dates
First available: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177731118

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177731118

Mathematical Reviews number (MathSciNet)
MR13275

Zentralblatt MATH identifier
0060.30207

Citation

Wald, A. Sequential Tests of Statistical Hypotheses. The Annals of Mathematical Statistics 16 (1945), no. 2, 117--186. doi:10.1214/aoms/1177731118. http://projecteuclid.org/euclid.aoms/1177731118.


Export citation